zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Escher, Joachim (ed.) et al., Parabolic problems. The Herbert Amann Festschrift. Based on the conference on nonlinear parabolic problems held in celebration of Herbert Amann's 70th birthday at the Banach Center in Bȩdlewo, Poland, May 10–16, 2009. Basel: Birkhäuser (ISBN 978-3-0348-0074-7/hbk; 978-3-0348-0075-4/ebook). Progress in Nonlinear Differential Equations and Their Applications 80, 577-589 (2011).
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Year of Publication